# SDR DL757040078

- Difficulty date: January 24, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 61,316 hours, 32,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 404002
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 1R DOOR OPENED WHILE STILL ARMED, R1 DOOR ASSIST BOTTLE DISCHARGED.  R1 DOOR FULLY OPENED, BUT SLIDE PACK FELL ON TO CATERING TRUCK PLATFORM AND DID NOT DEPLOY.  REPLACED SLIDE PACK.
